# SDR BAGA2024030600001

- Difficulty date: March 5, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N223BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55209
- Aircraft time: 1,865 hours, 741 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Brake System
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"BRAKE ON" CAUTION MESSAGE ILLUMINATED AT FL360, 256KIAS, -54 SAT. CREW FOLLOWED THE NON NORMAL CHECKLIST AND THE MESSAGED REMAINED. CREW APPLIED BRAKE PEDAL DEFELECTION PER MOC IN THE DESCENT AND THE MESSAGE WENT OUT AND REAPPEARED. THE MESSAGE REMAINED ON THROUGH DESCENT AND APPROACH. THE MESSAGE WENT OUT PRIOR TO LANDING. WE PERFORMED THE LANDING WITH AUTOBRAKES OFF. BRAKE INDICATIONS AND TIRE PRESSURES APPEAR NORMAL. C/W BRAKE SYSTEM NORMAL MODE OPS TEST, REF AMM 32-43-00, OPS CHECK GOOD. VERIFIED ALL BRAKE CANNON PLUGS ARE SECURE. VISUALLY VERIFIED ALL EMA'S ARE OPERATIVE WHEN BRAKES ARE USED. NO DEFECTS NOTED
